JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Journal of the Korean Mathematical Society
Journal homepage(new window)
Journal Basic Information
pISSN :
0304-9914 
eISSN :
2234-3008 
Journal DOI :
10.4134/JKMS 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
PDF Download(new window)
2
  • WEAK α-SKEW ARMENDARIZ RINGS
  • Zhang, Cuiping ; Chen, Jianlong ;
  • Journal of the Korean Mathematical Society, volume 47, issue 3, 2010, Pages 455~466
  • DOI : 10.4134/JKMS.2010.47.3.455
  • Abstract(view)
PDF Download(new window)
3
  • ON A UNIQUENESS THEOREM OF H. UEDA
  • Lahiri, Indrajit ; Sahoo, Pulak ;
  • Journal of the Korean Mathematical Society, volume 47, issue 3, 2010, Pages 467~482
  • DOI : 10.4134/JKMS.2010.47.3.467
  • Abstract(view)
PDF Download(new window)
4
  • Abstract(view)
PDF Download(new window)
5
  • ON GENERALIZED (σ, τ)-DERIVATIONS II
  • Argac, Nurcan ; Inceboz, Hulya G. ;
  • Journal of the Korean Mathematical Society, volume 47, issue 3, 2010, Pages 495~504
  • DOI : 10.4134/JKMS.2010.47.3.495
  • Abstract(view)
PDF Download(new window)
6
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)
8
  • Abstract(view)
PDF Download(new window)
9
  • Abstract(view)
PDF Download(new window)
10
  • Abstract(view)
PDF Download(new window)
11
  • Abstract(view)
PDF Download(new window)
12
  • Abstract(view)
PDF Download(new window)
13
  • Abstract(view)
PDF Download(new window)
14
  • Abstract(view)
PDF Download(new window)